Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Over the past year I have taken several different antibiotics

Over the past year I have taken several different antibiotics for ear infections. I have developed a skin rash with the last 3, doxycycline, amoxicillin, and now azithromycin. They are small itchy bumps, like a pimple, on my entire trunk. Prior to this I have never had a reaction to any medications. What is going on and what should I do for this?
Sat, 7 Jan 2017
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I keep getting the FLU / COLD for the past 6 months - Over and over, I keep forming abscess s under arm pits and in the small of my back (12) times...

Loading Online Doctors....